• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2019, Volume: 12, Issue: 10, Pages: 1-9

Original Article

Commutative Monoids and Monoid Homomorphism on Lukasiewicz Disjunction and Conjunction Operations Over Pythagorean Fuzzy Matrices


Objectives: We study some algebraic properties of the operations disjunction (∨L ) and conjunction (∧L) from Lukasiewicz’s type over Pythagorean fuzzy matrices. Methods/Statistical Analysis: We extend these operations of intuitionistic fuzzy matrices to pythagorean fuzzy matrices and proved their algebraic properties. Findings: We discuss some algebraic properties like distributivity, associativity, commutativity, and complementary of these operations. We establish the set of all Pythagorean fuzzy matrices forms a commutative monoid under these operations. Also, we describe a monoid homomorphism over pythagorean fuzzy matrices. Application: Yager constructed the Pythagorean fuzzy decision matrix and its aggregation operators which is used to solve multicriteria decision-making problems.

Keywords: Conjunction, Disjunction, Intuitionistic Fuzzy Set, Intuitionistic Fuzzy Matrix, Pythagorean Fuzzy Set, Pythagorean Fuzzy Matrix 


Subscribe now for latest articles and news.